# SDR ABXA9500532

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361C
- Condition: Defective
- Location: Nlg Door
- Component: Doug, 56496991
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM SMF, GEAR UPLATCH CHECK OK.  AIRCRAFT  HAD A VIBRATION WHICH SEEMED TO COME FROM THE NOSE.  THE VIBRATION PROGRESSIVELY GOT WORSE, CYCLED GEAR SEVERAL TIMES AND LOUD POP WAS HEARD.  VIBRATION AND NOISE WENT AWAY, DID FLY BY AT SMF AND GROUND REPORTED ALL GEAR DOORS IN PLACE.  REPLACED LEFT FORWARD NOSE LANDING GEAR DOOR  LINK.  RIGGED AND OPS CHECKED GOOD IAW DC-8 MM 32-22-1.
